# SDR CALA2025060605323

- Difficulty date: June 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N13018
- Make and model: Boeing 787-10
- Aircraft serial: 66987
- Aircraft time: 11,631 hours, 1,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT 9F LOOSE RESECURED AFT FLOOR PROXIMITY LIGHT SEAT 9F. LIGHT TEST FAILED. DEFERRED AFT SEAT-MOUNTED PROXIMITY LIGHT AT SEAT 9F AS PER MEL 33514V. M PROC C/W. TOMC APPROVED DEFERRED AFT SEAT-MOUNTED PROXIMITY LIGHT AT SEAT 9F AS PER MEL 3351V. M PROC C/W. REPLACED EMERGENCY PROX LIGHT AT ROW 9F REF AMM 33-51-06-00A-520A. OPS CHECK GOOD.
